# SDR SWAA2022030746363

- Difficulty date: April 18, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 22,063 hours, 9,504 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RH BAFFLE AT BS 500C-500D IS CRACKED / REMOVED AND REPLACED BAFFLE FWD CARGO R/H SIDE STA 500C TO 500D IAW BOEING DWG. 143A7505 I.D. 108 REV-.; AND SRM 51-40-02-0G-0.
